# SDR DALA2022032802040

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION FLOOR STRUCTURE SHEAR PLATE LOC BTW FR69 TO FR70 AT LEVEL STR23 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS PER SRM A320 51-72-11 AND 51-42-11. (2170434)
